# SDR SWAA2021072995052

- Difficulty date: June 22, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 195BR OUTER SKIN HAS A DISBONDED DENT NEAR AFT EDGE OF PANEL. (MARKED) / REPAIRED FAIRING 195BR OUTER SKIN DISBONDED DENT NEAR AFT EDGE OF PANEL IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11
